# SDR AALA202504090723

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 30,192 hours, 11,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Part serial: RFM26326
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND FORWARD PASSENGER / CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER INDICATES 0 PSI. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-14.
